Publication

Back to overview

On Piterbarg's max-discretisation theorem for multivariate stationary Gaussian processes

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2013
Author Tan Zhongquan, Hashorva Enkelejd,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Journal of Mathematical Analysis and Applications
Volume (Issue) 409(1)
Page(s) 299 - 314
Title of proceedings Journal of Mathematical Analysis and Applications
DOI 10.1016/j.jmaa.2013.07.022

-